View More View Less
  • 1 Please ask the editor of the journal.
Restricted access

Purchase article

USD  $25.00

1 year subscription (Individual Only)

USD  $800.00

If the inline PDF is not rendering correctly, you can download the PDF file here.

  • CARNICER, J. M., FLOATER, M. S. and PEÑA, J. M., Linear convexity conditions for rectangular and triangular Bernstein-Bézier surfaces, Comput. Aided Geom. Design 15 (1997), 27-38. MR 98m:65023

    Linear convexity conditions for rectangular and triangular Bernstein-Bézier surfaces 15 27 38

  • DAHMEN, W., Convexity and Bernstein-Bézier polynomials, Curves and surfaces (Chamonix Mont Blanc, 1990), P. J. Laurent, A. Le Méhauté and L. L. Schumaker, eds., Academic Press, Boston, MA, 1991, 107-134. MR 92h:65018

    Convexity and Bernstein-Bézier polynomials , () 107 -134.

  • DAHMEN, W. and MICCHELLI, C. A., Convexity of multivariate Bernstein polynomials and box spline surfaces, Studia Sci. Math. Hungar. 23 (1988), 265-287. MR 90g:41005

    'Convexity of multivariate Bernstein polynomials and box spline surfaces ' () 23 Studia Sci. Math. Hungar. : 265 -287.

    • Search Google Scholar
  • FENG, Y. Y, CHEN, F. L. and ZHOU, H. L., The invariance of weak convexity conditions of B-nets with respect to subdivision, Comput. Aided Geom. Design 11 (1994), 97-107. MR 94k:65023

    The invariance of weak convexity conditions of B-nets with respect to subdivision 11 97 107

  • FLETCHER, R., Practical methods of optimization, Second edition, John Wiley & Sons, Ltd., Chichester, 1987. MR 89j:65050

    Practical methods of optimization , ().

  • CHANG, G. Z. and DAVIS, P. J., The convexity of Bernstein polynomials over triangles, J. Approx. Theory 40 (1984), 11-28. MR 85c:41001

    The convexity of Bernstein polynomials over triangles 40 11 28

  • CHANG, G. Z. and FENG, Y. Y., An improved condition for the convexity of Bernstein-Bézier surfaces over triangles, Comput. Aided Geom. Design 1 (1984), 279-283. Zbl 563. 41009

    'An improved condition for the convexity of Bernstein-Bézier surfaces over triangles ' () 1 Comput. Aided Geom. Design : 279 -283.

    • Search Google Scholar
  • GOODMAN, T. N. T., Shape preserving representations, Mathematical methods in computer aided geometric design (Oslo, 1988), T. Lyche and L. L. Schumaker, eds., Academic Press, Boston, MA, 1989, 333-351. MR 91a:65031

    Shape preserving representations , () 333 -351.

  • GOODMAN, T. N. T., Convexity of Bézier nets on triangulations, Comput. Aided Geom. Design 8 (1991), 175-180. MR 92a:65064

    Convexity of Bézier nets on triangulations 8 175 180

  • GRANDINE, T. A., On convexity of piecewise polynomial functions on triangulations, Comput. Aided Geom. Design 6 (1989), 181-187. MR 90k:65040

    On convexity of piecewise polynomial functions on triangulations 6 181 187

  • GREGORY, J. A. and ZHOU, J. W., Convexity of Bézier nets on sub-triangles, Comput. Aided Geom. Design 8 (1991), 207-211. MR 92g:65023

    Convexity of Bézier nets on sub-triangles 8 207 211

  • HE, T.-X., Shape criteria of Bernstein-Bézier polynomials over simplexes, Comput. Math. Appl. 30 (1995), 317-333. MR 96j:65012

    'Shape criteria of Bernstein-Bézier polynomials over simplexes ' () 30 Comput. Math. Appl. : 317 -333.

    • Search Google Scholar
  • LAI, M.-J., Some sufficient conditions for convexity of multivariate Bernstein-Bézier polynomials and box spline surfaces, Studia Sci. Math. Hungar. 28 (1993), 363-374. MR 95d: 65018

    'Some sufficient conditions for convexity of multivariate Bernstein-Bézier polynomials and box spline surfaces ' () 28 Studia Sci. Math. Hungar : 363 -374.

    • Search Google Scholar
  • MICCHELLI, C. A. and PINKUS, A., Some remarks on nonnegative polynomials on polyhedra, Probability, statistics and mathematics, T. Anderson, K. Athreya and D. Iglebert, eds., Academic Press, Boston, MA, 1989, 163-186. MR 91h:26014

    Some remarks on nonnegative polynomials on polyhedra , () 163 -186.

  • PRAUTZSCH, H., On convex Bézier triangles, RAIRO Model. Math. Anal. Numer. 26 (1992), 23-36. MR 93a:65019

    'On convex Bézier triangles ' () 26 RAIRO Model. Math. Anal. Numer. : 23 -36.

  • SEIDEL, H.-P., Symmetric recursive algorithms for surfaces: B-patches and the de Boor algorithm for polynomials over triangles, Constr. Approx. 7 (1991), 257-279. MR 92c:41010

    'Symmetric recursive algorithms for surfaces: B-patches and the de Boor algorithm for polynomials over triangles ' () 7 Constr. Approx. : 257 -279.

    • Search Google Scholar
  • WANG, Z. B. and LIU, Q. M., An improved condition for the convexity and positivity of Bernstein-Bézier surfaces over triangles, Comput. Aided Geom. Design 5 (1988), 269-275. MR 90b:41016

    'An improved condition for the convexity and positivity of Bernstein-Bézier surfaces over triangles ' () 5 Comput. Aided Geom. Design : 269 -275.

    • Search Google Scholar
  • WILLEMANS, K. and DIERCKX, P., Surface fitting using convex Powell-Sabin splines, J. Comput. Appl. Math. 56 (1994), 263-282. MR 96d:65040

    'Surface fitting using convex Powell-Sabin splines ' () 56 J. Comput. Appl. Math. : 263 -282.

    • Search Google Scholar